Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Rash in hand, blisters, rash on penis, itching, huge bump next to it

I have been getting this rash on my hand in the form of 3-dot patterns and the dots tend to blister . Now I have it on my penis (3 dots on the tip, in a triangle shape) and it itches really badly. There is also a huge bump/sore next to the head and it s red/black. Could it be poison ivy? I think that s what is on my hand.
Asked On : Sat, 5 May 2012
Answers:  1 Views:  731
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank for asking to HCM
I can understand your concern, this could be scabies at least cab be said from the history given, if this is being diagnosed as scabies then in my opinion this need to be treated with the following medicines,
1) Gama benzene lotion for local application apply this for consecutive three days
2) Tab Levocetrizine 10 mg three times in day
3) Tab Azithromycin 500mg once in day for three days
hope this information helps you, have a nice day.
Answered: Wed, 9 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor